Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 4 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 4 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access     Request Permissions
The October meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 18 (1912), 159-165
More Information
Full-text PDF Free Access     Request Permissions
The October meeting of the San Francisco Section
T. M. Putnam.
Bull. Amer. Math. Soc. 18 (1912), 166-169
More Information
Full-text PDF Free Access     Request Permissions
The Carlsruhe meeting of the German Mathematical Society
Virgil Snyder.
Bull. Amer. Math. Soc. 18 (1912), 169-174
More Information
Full-text PDF Free Access     Request Permissions
A new proof of the existence theorem for implicit functions
Gilbert Ames Bliss.
Bull. Amer. Math. Soc. 18 (1912), 175-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559180
On a set of Kernels whose determinants form a Sturmian sequence
H. Bateman.
Bull. Amer. Math. Soc. 18 (1912), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559181
On the cubes of determinants of the second, third, and higher orders
Robert E. Moritz.
Bull. Amer. Math. Soc. 18 (1912), 182-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559182
Note on the maximal cyclic subgroups of a group of order $p^{m}$
G. A. Miller.
Bull. Amer. Math. Soc. 18 (1912), 189-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559183
An expression for the general term of a recurring series
Tsuruichi Hayashi.
Bull. Amer. Math. Soc. 18 (1912), 191-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559184
Corrections
N. J. Lennes, O. E. Glenn and C. N. Haskins.
Bull. Amer. Math. Soc. 18 (1912), 200-201
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 18 (1912), 202-204
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1912), 204-212
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Émile Picard. Biographie, Bibliographie analytique des Écrits, by Ernest Lebon.
Paul Appell. Biographie, Bibliographie analytique des Écrits, by Ernest Lebon.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 18 (1912), 193-194
Review information
Full-text PDF Free Access
Vermeintliche Beweise des Fermatschen Satzes, by A. Fleck, Ph. Maennschen and O. Perron.
Über das letzte Fermatsche Theorem, by Benno Lind.
Reviewer: Joseph Lipke
Bull. Amer. Math. Soc. 18 (1912), 194-198
Review information
Full-text PDF Free Access
Solid Geometry, by H. E. Slaught and N. J. Lennes.
Reviewer: F. W. Owens
Bull. Amer. Math. Soc. 18 (1912), 198-199
Review information
Full-text PDF Free Access
First Course in Algebra, by H. E. Hawkes, W. A. Luby and F. C. Touton.
Reviewer: J. V. McKelvey
Bull. Amer. Math. Soc. 18 (1912), 199-200
Review information
Full-text PDF Free Access